# SDR USAAD02013

- Difficulty date: February 18, 2002
- Submitted: April 15, 2002
- Operation: Air carrier
- Aircraft: N822US
- Make and model: Doug DC-9-82
- Aircraft serial: 49139
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 9721055
- Condition: Discharged
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PIT - THE SEAT MOUNTED AND TAILCONE EMERGENCY LIGHT BATTERIES INDICATED LOW.  MAINTENANCE REPLACED THE EMERGENCY LIGHT BATTERIES.  (M)
